# SDR ASOA05948

- Difficulty date: November 3, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Engine: Ge CF343B1
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 2618
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE CAPTAINS FLASHLIGHT WAS FOUND TO BE INOPERATIVE.  MAINT REMOVED AND REPLACED THE CAPT FLASHLIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
